MathSciNet Relay Station
MathSciNet bibliographic data
MR208807 65.20
Powell, M. J. D. On the maximum errors of polynomial approximations defined by interpolation and by least squares criteria. Comput. J. 9 1967 404–407.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement